# SDR K11A201507243002

- Difficulty date: May 28, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 55,570 hours, 27,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD MIDFLAP LOWER SIDE HAS EVIDENCE OF CORROSION AROUND NUTPLATES FOR PANEL.
